BibTeX record: journals/amc/ZhaoXL09

download as .bib file

@article{DBLP:journals/amc/ZhaoXL09,
  author    = {{Qiu-Lan} Zhao and
               {Xi-Xiang} Xu and
               {Xin-Yue} Li},
  title     = {The Liouville integrable systems associated with a new discrete 3\texttimes{}3
               matrix spectral problem.},
  journal   = {Applied Mathematics and Computation},
  year      = {2009},
  volume    = {215},
  number    = {7},
  pages     = {2557--2564},
  url       = {http://dx.doi.org/10.1016/j.amc.2009.08.061},
  doi       = {10.1016/j.amc.2009.08.061},
  timestamp = {Wed, 03 Sep 2014 04:25:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/ZhaoXL09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}